# SDR DALA2024070206708

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500f S26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0417794) FORWARD CARGO BAY FRAME DAMAGED AT STA 500F STR 26L WL 160. REPAIRED FWD CARGO BAY FRAME AT STA 500F STR 26L WL 160 PER B737-SRM 53-30-07-2R-1.
